| Model Number |
8417800 |
| Medical Device Problem Codes |
Gas Output Problem (1266); Failure to Run on Battery (1466); Decrease in Pressure (1490)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
After the event there was a repair request to a draeger field service technician who could determine a failed internal battery - its exchange was offered but not yet ordered by the hospital.A part of the device log (screenshot of the service screen) was provided - the analysis by manufacturer's device expert revealed that several different battery related error codes (leading to alarm and failure messages) were recorded over a period of time.With foregoing wear status of the battery, the ventilator finished the (daily) pre-use check in non-functional state; the device can only be put into use then when the user acknowledges the restriction.So, it must be concluded that the battery related device tests have been ignored by the user over a period of time.Furthermore, it must be clearly emphasized that the instructions for use (ifu) of the device clearly indicates that batteries are subject to maintenance and must be exchanged according to the defined intervals requested in the ifu.The affected device was manufactured in october 2019 - its status or history of maintenance is unknown to the manufacturer.Finally, the manufacturer concludes that the reported problem was primary related to use error(s) - fail of maintenance, i.E.Exchange of wear and tear parts and further use against failed device checks over a period of time.The actual status of repair and further use/service of the device is unknown to the manufacturer.
Event or Problem Description
It was reported that the ventilator experienced intermittent black screen and shutdown during use.There was no further information about patient involvement, any follow-up actions or an impairment to patient's health reported.The event was reported by the user facility to the national authority only.